MathSciNet Relay Station
MathSciNet bibliographic data
MR1052870 (91i:14023) 14H45 (14M05)
Ballico, Edoardo Points not as hyperplane sections of projectively normal curves. Proc. Amer. Math. Soc. 112 (1991), no. 2, 343–346.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement